# SDR YENA20140220040

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 6,879 hours, 4,295 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 2015G2H2H9
- Part serial: 4886
- Condition: Failed
- Location: Nr 4
- Part time: 6,879 hours, 4,295 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, ALTIMETER ERROR 280 FT DIFFERENCE BETWEEN CAPT AND F/O.  R & R NR 4 INTEGRATED PROBE IAW AMM 34-13-01.  OPS CK OK.  ACCOMPLISHED ADS SYS FUNCTIONAL TEST IAW AMM 34-15-00, NO FAULTS FOUND.
